MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0610FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 october 2020: lot 1908781: (b)(4) items manufactured and released on 22-nov-2019.Expiration date: 2024-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: early infection in cemented tka, 1 month after primary operation.Infection is a known possible adverse event following every surgery, including tka's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
1 month post operation, the patient returned with signs of periprosthetic joint infection.Diar (debridement, antibiotics and implant retention) has been performed and the liner has been successfully revised.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10860232
Report Number3005180920-2020-00805
Device Sequence Number11749645
Product Code JWH
UDI-Device Identifier07630030826931
UDI-Public07630030826931
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model Number02.12.0610FL
Device Catalogue Number02.12.0610FL
Device Lot Number1908781
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight100